# SDR USA2004F00072

- Difficulty date: June 5, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N678US
- Make and model: Airbus A330-323
- Aircraft serial: 0388
- Engine: Pwa PW4158
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Condition: Will Not Test
- Location: R2 Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EPSU R2 WOULD NOT TEST.  MAINTENANCE REPLACED THE EPSU.  OPERATIONAL CHECK GOOD.
